# SDR REXA2020081300616

- Difficulty date: August 11, 2020
- Submitted: August 13, 2020
- Operation: Air carrier
- Aircraft: N308PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15308
- Aircraft time: 14,816 hours, 10,447 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 12664
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT SIDE EMERGENCY LIGHT BY SERVICE DOOR LITE BUT EXTREMELY DIM.   ISOLATED TO THE NR 2 BATTERY PACK.  REPLACED THE NR 2 BATTERY PACK IAW 33-51-17 ON PN 2013-1ASMI.
